Differential invariants of the one-dimensional quasi-linear second-order evolution equation
AuthorIbragimov, Nail Kh
SourceCommunications in Nonlinear Science and Numerical Simulation
Google Scholar check
MetadataShow full item record
We consider evolution equations of the form ut = f(x, u, ux)uxx + g(x, u, ux) and ut = uxx + g(x, u, ux). In the spirit of the recent work of Ibragimov [Ibragimov NH. Laplace type invariants for parabolic equations. Nonlinear Dynam 200228:125-33] who adopted the infinitesimal method for calculating invariants of families of differential equations using the equivalence groups, we apply the method to these equations. We show that the first class admits one differential invariant of order two, while the second class admits three functional independent differential invariants of order three. We use these invariants to determine equations that can be transformed into the linear diffusion equation. © 2006 Elsevier B.V. All rights reserved.
Showing items related by title, author, creator and subject.
Ivanova, Nataliya M.; Popovych, R. O.; Sophocleous, Christodoulos; Vaneeva, Olena O. (2009)We show that the so-called hidden potential symmetries considered in a recent paper [M.L. Gandarias, New potential symmetries for some evolution equations, Physica A 387 (2008) 2234-2242] are ordinary potential symmetries ...
Karageorghis, Andreas; Chen, C. S.; Liu, X. -Y (2016)We employ a Kansa-radial basis function method for the numerical solution of elliptic boundary value problems in three-dimensional axisymmetric domains. We consider problems governed by the Poisson equation, the inhomogeneous ...
Liu, X. -Y; Karageorghis, Andreas; Chen, C. S. (2015)We employ a Kansa-radial basis function (RBF) method for the numerical solution of elliptic boundary value problems in annular domains. This discretization leads, with an appropriate selection of collocation points and for ...